SmartFeedSmartFeed          

Porsche Hangout


WELCOME - YOU ARE CURRENTLY VIEWING 419EATER AS A GUEST

By joining our community you will have the ability to post topics and access other forums reserved for members. Registration is quick, simple and absolutely free. Join our community today by clicking here.

ScamWarners.com - Internet Anti-Fraud Center - now open!


 There comes a time when it has to end (2000 miles ridden)

View next topic
View previous topic
 
Post new topicReply to topic
Author Message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Tue Apr 15, 2008 4:18 pm Reply with quoteBack to top

Just had a nice ride, shame there are so many old people living in Bexhill, first bit of proper weather and the seafront promenade is swarming with grannies in hats, hundreds of the buggers Laughing, constantly having to snake my way along the path to avoid them.

I managed to go over 20 miles for the first time today and really enjoyed the ride, only a light breeze today, gorgeous riding weather, I weighed 12 stone 11 pounds when I went out, when I got back, I was 12 stone 8 pounds, I sweat like a pig when riding, just shows how much you can lose on what I suppose is a shortish ride, compared to some of the rides other people do, log for today:

Apr 15th

Top speed 20.0 mph (flat cycle path)
Avg speed = 12.5 mph
Distance = 20.46 miles
Time 01:37:45

Pulse before ride = 60 bpm's
Pulse after ride = 96 bpm's 4:37pm
Pulse 10 minutes later = 82 bpm's 4:47pm
Pulse 20 minutes later = 78 bpm's 4:57pm
Pulse 60 minutes later = 78 bpm's 5:37pm

Total miles ridden = 428.14

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Sat Apr 19, 2008 10:26 pm Reply with quoteBack to top

My legs and backside were a bit sore after I did the 20 miles, so I decided the next day would be a rest day, I was due one anyway after only having something like 4 non riding days in the last 26 days, and a lot of those days I had 2 rides per day, but due to high winds in my area, it meant I was forced off the bike for the last 2 days on top of my rest day Evil or Very Mad, it was gusting at up to 36mph, fecking wind GRRRRRRRRR Mad

I managed to get back out tonight, it's still a little bit breezy, but nothing like it has been, only about 10 - 12mph at the moment, I was expecting to do a bit further than I did, but I was getting a burning/pulling pain down the back of my leg, it's from the backside to the middle/inside of the thigh, so I stopped after 8 miles, I had that pain before, not sure if it's a muscle pulling pain, ligament or a nerve Confused, log for tonight:

Apr 16th & 17th & 18th: No riding due to 1 rest day and 2 days of strong winds.

Apr 19th

Top speed 22.4 mph (flat cycle path)
Avg speed = 13.3 mph
Distance = 8.44 miles
Time 37:56:2

Pulse before ride = 60 bpm's
Pulse after ride = 104 bpm's 10:58pm
Pulse 10 minutes later = 86 bpm's 11:08pm
Pulse 20 minutes later = 76 bpm's 11:18pm
Pulse 60 minutes later = 72 bpm's 11:58pm

Total miles ridden = 436.58

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Sun Apr 20, 2008 10:20 pm Reply with quoteBack to top

Just had my night ride, pretty much identical to last night in distance and time, also getting that pain down my leg again in the same place, must look in to getting some padded shorts and see if they help, log for tonight:

Apr 20th

Top speed 19.1 mph (flat cycle path)
Avg speed = 13.6 mph
Distance = 8.46 miles
Time 37:12:1

Pulse before ride = 58 bpm's
Pulse after ride = 114 bpm's 10:55pm
Pulse 10 minutes later = 88 bpm's 11:05pm
Pulse 20 minutes later = 82 bpm's 11:15pm
Pulse 60 minutes later = 74 bpm's 11:55pm

Total miles ridden = 445.04

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery

Last edited by Scam Patroller on Sun Apr 20, 2008 11:01 pm; edited 1 time in total
View user's profileSend private message
lotta
Baiting Guru


Joined: 08 Jun 2005
Posts: 13613
Location: 2 Speckled Cct Springfield Lakes QLD 4300


PostPosted: Sun Apr 20, 2008 10:23 pm Reply with quoteBack to top

Scam Patroller wrote:
Total miles ridden = 445.04


Wow! I'm impressed Very Happy

_________________
<a href="/forum/donate.php">[Click here to donate to 419Eater.com]</a> Lead Support Contact for Missing Posts - (pm me)

Nigeria bank kills South Africa Netherlands Netherlands United Kingdom United Kingdom United Kingdom United Kingdom Spain Spain Spain United Arab Emirates
star star
Mortar Nurse Nastys Audi TT Mc Fry

Alan James Watson (AKA Bi Gal, AKA Big Al, AKA De Master Yoda) -2007, 2008, 2009, 2010 "Doos of the year" award winner

Frederick Fokker:
"I am giving you about a month to get your act together, i am cutting you and the eater a bit of slack"
Dec 11, 2007

Elton Purple Flower Black Ribbon Flying Monkey
View user's profileSend private message
Connie L. Gus
Moderator


Joined: 07 Oct 2005
Posts: 6416
Location: Somewhere over the rainbow


PostPosted: Mon Apr 21, 2008 5:10 am Reply with quoteBack to top

This pain sounds like trouble. Do you stretch before and after your rides? Do you think it has something to do with your layoffs due to the wind? I was forced off the bike for over a week and between 4 long plane rides and the layover my legs are killing me. I got up to stretch on two of the flights but two were red eye flights and people were sleeping next to me. Going down steep parking structure stairs are a serious pain. Today I found myself running many gears lower than normal during some climbs. Are you trying to overpower small hills instead of dropping down in gears? Are you cleaning and lubing your drive train? I give my chain a side twist. If I feel any grit I clean and then lube. I've been averaging a compete cleaning every hundred miles but lube before every ride now. Padded shorts along with the chamois cream are a requirement for me.

_________________
Mortar x8 Purple Flower Easter Egg
LISTEN TO ME WHAT DO YOU TAKE ME FOR ONE OF THOSE CHEAP CROOK OR WHAT -tobi donito
Closed lad accounts-a few, United Nations
LISTEN I CAN NOT TAKE YOUR SHIT ANY LONGER WE HAVE WHROTE A PETITION AGAINST YOU TO THE FBI WITH ALL OUR EVIDENCE YOU ARE INTO PROSTITUTION,DRUG DEALING, FORGERY, CREDIT CARDS FORGRY WESTEN UNION FALSIFICATION,DRUGING MEN,COMMETING MURDER, STEALING, DRUNCARD, ALL THIS WE HAVE THE EVIDENCE TO PROOF OUR CASE AGAINST YOU.-Johnson Hill
SafariI am not finding it any funny...Henry A., Lagos, Nigeria to Cotonou, Benin, WIMPed
Safari I am stranderd. Henry A. Lagos to Accra, WIMPed for 67 days.
* Help Keep Eater Running - Click here to donate
View user's profileSend private message
Old No. 7
Master of Master Baiters


Joined: 31 Jul 2007
Posts: 777
Location: Somewhere Else


PostPosted: Mon Apr 21, 2008 7:15 pm Reply with quoteBack to top

SP on 6/2/8 wrote:
Top speed 19.9 mph (down a steep road)
Avg speed = 9.2 mph
Distance = 3.61 miles
Time 24:07:09

Pulse before/after ride and recovery times:

Pulse before ride = 72 bpm's
Pulse after ride = 138 bpm's 3:30pm
Pulse 10 minutes later = 108 bpm's 3:40pm
Pulse 20 minutes later = 102 bpm's 3:50pm
Pulse 65 minutes later = 94 bpm's 4:35pm


SP on 15/04/08 wrote:
Top speed 20.0 mph (flat cycle path)
Avg speed = 12.5 mph
Distance = 20.46 miles
Time 01:37:45

Pulse before ride = 60 bpm's
Pulse after ride = 96 bpm's 4:37pm
Pulse 10 minutes later = 82 bpm's 4:47pm
Pulse 20 minutes later = 78 bpm's 4:57pm
Pulse 60 minutes later = 78 bpm's 5:37pm


Anybody spot the improvements?

Bloody well done SP! Thumbs up

_________________
200+ sites killed, from these countries => United Kingdom Netherlands Russia Nigeria Switzerland Ukraine South Africa Germany United States Canada Senegal Benin Spain Ghana Ivory Coast Cambodia Flag United Nations

pony pony pony Closed lad accounts Mortar

Like my flags? Want some of your own? Let justjay teach you how to kill sites here (clicky).

Hobbes may have retired, but get his brilliant WriteJunk here (clicky) and never touch a .dll again

Proud to be a mouth-breather who posted a load of shit, disappeared into the night but mysteriously reappeared after a long absence
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Tue Apr 22, 2008 11:06 pm Reply with quoteBack to top

Cheers Old No. 7, yeah, my recovery times are improving, as has my average speed, still need to do a hell of a lot more, yet, before I see some proper results, I'm sure it will come with time.

I had a ride tonight, after 4.5 miles, my lungs were killing me, I could hardly breathe and I nearly came home at that point, that's down to me over smoking for the last couple of days Embarassed, but I was too embarrassed to stop, I pushed on and then the lungs opened up nicely, then the legs went numb for a while, I did a few sprints to get me out of the saddle and then I was going along nicely.

Tomorrow, I am going to cut my smoking right back on my smoking again, I must try harder this time, because it's hindering my progress and I could do so much more if I didn't smoke as much, when I'm going along, I can't breath through my nose for any more than 2 breaths at the most, I breathe through my mouth constantly and my breathing is all over the place.

I was planning on doing 16 - 20 miles tonight, but as I came along from the pier, I saw a bloke on a bike coming up the cycle path slope, he stuck his right arm out, so I assumed he was going to his right, so I went to my right, and he went to his left Confused, I was doing about 19mph at the time and then had to swerve further right to avoid hitting him, he slammed his brakes on and his back wheel went right up in the air, we sort of smiled as we passed, but I had lost my momentum then, so I called it a night, log for tonight:

Apr 21st: No riding, had some stuff to do indoors.

Apr 22nd

Top speed 21.0 mph (flat cycle path)
Avg speed = 13.6 mph
Distance = 12.61 miles
Time 55:18:7

Pulse before ride = 68 bpm's
Pulse after ride = 110 bpm's 10:26pm
Pulse 10 minutes later = 92 bpm's 10:36pm
Pulse 20 minutes later = 82 bpm's 10:46pm
Pulse 60 minutes later = 76 bpm's 11:26pm

Total miles ridden = 457.65

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Wed Apr 23, 2008 7:30 pm Reply with quoteBack to top

Just in from my ride, I'll go out an do a few more miles later tonight, log for today:

Apr 23rd

Top speed 22.3 mph (flat cycle path)
Avg speed = 12.1 mph
Distance = 12.62 miles
Time 01:02:1

Pulse before ride = 70 bpm's
Pulse after ride = 104 bpm's 8:04pm
Pulse 10 minutes later = 90 bpm's 8:14pm
Pulse 20 minutes later = 86 bpm's 8:24pm
Pulse 60 minutes later = 78 bpm's 9:04pm

Total miles ridden = 470.27

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Wed Apr 23, 2008 10:59 pm Reply with quoteBack to top

Just in from my night ride, bearing in mind I finished my earlier ride about 3 hours ago, and my legs were hurting a bit, I decided to go on a mad one tonight, push myself a bit harder and ignore the pain.

In doing so, I got my average speed over 14mph for the first time Cool, I was helped by chasing another rider, I passed him going in opposite directions, then I had a 30 second break when I turned around at the end of the cycle path, I could see his red light in the distance by then, he had about a minute start on me, so I decided to chase him down, I finally caught up with him at 2 miles, I was flat out then and we nearly collided, there is a massive wide path at that point and he went to the far left of it, I went to the right and was about to fly past him, all of a sudden, he cut right across me to use the underpass, I slammed the brakes on and shouted, back wheel in the air, I leaned in to a bin to stop myself from hitting his wheel, he was very apologetic, if it wasn't for stopping then, my average speed would have been even better Laughing, log for tonight:

Apr 23rd (2nd ride of the day)

Top speed 21.6 mph (flat cycle path)
Avg speed = 14.2 mph (personal best average speed Cool)
Distance = 10.28 miles
Time 43:15:8

Pulse before ride = 70 bpm's
Pulse after ride = 106 bpm's 11:30pm
Pulse 10 minutes later = 86 bpm's 11:40pm
Pulse 20 minutes later = 84 bpm's 11:50pm
Pulse 60 minutes later = (I'll edit it in later) bpm's 12:30pm

Total miles ridden today = 22.90
Total miles ridden = 480.55

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
lotta
Baiting Guru


Joined: 08 Jun 2005
Posts: 13613
Location: 2 Speckled Cct Springfield Lakes QLD 4300


PostPosted: Fri Apr 25, 2008 4:31 pm Reply with quoteBack to top

Scam Patroller wrote:
In doing so, I got my average speed over 14mph for the first time Cool


clapping

_________________
<a href="/forum/donate.php">[Click here to donate to 419Eater.com]</a> Lead Support Contact for Missing Posts - (pm me)

Nigeria bank kills South Africa Netherlands Netherlands United Kingdom United Kingdom United Kingdom United Kingdom Spain Spain Spain United Arab Emirates
star star
Mortar Nurse Nastys Audi TT Mc Fry

Alan James Watson (AKA Bi Gal, AKA Big Al, AKA De Master Yoda) -2007, 2008, 2009, 2010 "Doos of the year" award winner

Frederick Fokker:
"I am giving you about a month to get your act together, i am cutting you and the eater a bit of slack"
Dec 11, 2007

Elton Purple Flower Black Ribbon Flying Monkey
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Fri Apr 25, 2008 11:01 pm Reply with quoteBack to top

Log for tonight:

Apr 24th: No riding, painting the flat, loads more to do Sad.

Apr 25th

Top speed 22.1 mph (flat cycle path)
Avg speed = 14.1 mph
Distance = 10.30 miles
Time 43:43:7

Pulse before ride = 66 bpm's
Pulse after ride = 108 bpm's 11:09pm
Pulse 10 minutes later = 88 bpm's 11:19pm
Pulse 20 minutes later = 86 bpm's 11:29pm
Pulse 60 minutes later = 84 bpm's 12:09pm

Total miles ridden = 490.85

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Corona
Eater's sweetheart


Joined: 21 Sep 2006
Posts: 8633
Location: On ya left!


PostPosted: Sat Apr 26, 2008 12:06 am Reply with quoteBack to top

SP I'm really proud of you, but what ya eating???? Very Happy

_________________
Pretty Rose Pretty Rose Pretty Rose pony pony pony Nurse Nastys Audi TT Nurse Nastys Audi TT Nurse Nastys Audi TT GoatGoatGoatEaster EggEaster 2015Mc Fry Mc Fry
Mortarx? Closed lad accountsx? Pith Helmet
Free Pastor Frank
An Eater's Sweetheart Safari
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Sat Apr 26, 2008 6:42 pm Reply with quoteBack to top

I hit the 500 miles ridden mark today Very Happy

Log for today:

Apr 26th

Top speed 19.2 mph (flat cycle path)
Avg speed = 12.9 mph
Distance = 14.11 miles
Time 01:05:11

Pulse before ride = 68 bpm's
Pulse after ride = 106 bpm's 7:18pm
Pulse 10 minutes later = 88 bpm's 7:28pm
Pulse 20 minutes later = 84 bpm's 7:38pm
Pulse 60 minutes later = 80 bpm's 8:18pm

Total miles ridden = 504.96

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery

Last edited by Scam Patroller on Sun Apr 27, 2008 7:35 pm; edited 1 time in total
View user's profileSend private message
mathias
Paymaster General


Joined: 18 Feb 2005
Posts: 4185
Location: Germany


PostPosted: Sat Apr 26, 2008 8:56 pm Reply with quoteBack to top

Scam Patroller wrote:
I hit the 500 miles ridden mark today Very Happy

]


Gratz SP Very Happy Wished I would be as fit as you Crying or Very sad

_________________
Germany China Ivory Coast United Kingdom Ghana Benin Togo Russia Canada United States x10 New Zealand x3 x5

Safari Safari Safari Goat Mortar x4 (2 MIA) Closed lad accounts x lots


Jolly Roger

BASTARD !!! U JUST DEY MAKE ME SPEND MONEY SEND CHECKS TO NON EXISTING PLACES OL BOY NO TRY ME AGAIN OH ABEG JUST FUCK OFF MAKE I WORK COLLECT MONEY..

go screw your mother fucking uncircumcised rotten dick on your bedroom wall and die slow *DELETED* because you don't even worth a second out of my time

now you have taken me to a far area from my place ... I have to sleep under the bridge today ...

Vcamera http://www.youtube.com/watch?v=y8o0i40NbPA
View user's profileSend private messageVisit poster's websiteSkype Name
FrumpyBB
Dean: Eater University


Joined: 22 Nov 2006
Posts: 5988
Location: Germany


PostPosted: Sat Apr 26, 2008 9:29 pm Reply with quoteBack to top

500 miles, and 15000 posts Thumbs up
It would not be you if it were vice versa Wink

_________________
SIR,I DON'T ENTERTAIN RIGMAROLE AND THERE IS NO ROOM FOR DILLY- DALLY.
the ball is in your cult
Safari x 5 ARK & Co. incl. 1 safari w/ RS17 & NTBS
Safari Dan the lotto man, ARK mugu wedding
Safari Dennis the hitman, co-bait w/ Murry Guru
Safari Zake (w/ SH, SL & Craig)
Safari x 5 Modeling Mugu Meeting, w/ mewing_ghecko & Otterfan & SSC
Safari x 2 another MMM w/ SH
Safari x 13 Later shows and trips for the benefit of M00seknuckle, incl. the 0budu Fact Finding Mission

Come to our Eater University Baiting Tutorials Hello Kitty! pony Cos you deserve it. Smile Mortar x5 Closed lad accounts x50+ Sand Timer x 4 -- T.W.A.T Goat Easter Egg 2013
View user's profileSend private messageSkype Name
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Sat Apr 26, 2008 10:01 pm Reply with quoteBack to top

@ Mathias, get yourself a bike and pedal Wink

Laughing @ Frumpy

My weight has been pretty static recently, lose a couple of pounds, gain a couple of pounds, but finally, the weight has dropped again, I have lost another 4 pounds, I now weigh 12 stone and 8 pounds (176lbs), that's a loss of 20lbs since the start Cool

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery

Last edited by Scam Patroller on Sat Apr 26, 2008 10:15 pm; edited 1 time in total
View user's profileSend private message
Connie L. Gus
Moderator


Joined: 07 Oct 2005
Posts: 6416
Location: Somewhere over the rainbow


PostPosted: Sat Apr 26, 2008 10:06 pm Reply with quoteBack to top

Congrats on the half K, the twenty pounds and breaking your personal best. I went in this week to see my optometrist to have some biking glasses made. I could hardly recognize him. He started riding his mountain bike about two months before you and looks great.

_________________
Mortar x8 Purple Flower Easter Egg
LISTEN TO ME WHAT DO YOU TAKE ME FOR ONE OF THOSE CHEAP CROOK OR WHAT -tobi donito
Closed lad accounts-a few, United Nations
LISTEN I CAN NOT TAKE YOUR SHIT ANY LONGER WE HAVE WHROTE A PETITION AGAINST YOU TO THE FBI WITH ALL OUR EVIDENCE YOU ARE INTO PROSTITUTION,DRUG DEALING, FORGERY, CREDIT CARDS FORGRY WESTEN UNION FALSIFICATION,DRUGING MEN,COMMETING MURDER, STEALING, DRUNCARD, ALL THIS WE HAVE THE EVIDENCE TO PROOF OUR CASE AGAINST YOU.-Johnson Hill
SafariI am not finding it any funny...Henry A., Lagos, Nigeria to Cotonou, Benin, WIMPed
Safari I am stranderd. Henry A. Lagos to Accra, WIMPed for 67 days.
* Help Keep Eater Running - Click here to donate
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Sun Apr 27, 2008 7:56 pm Reply with quoteBack to top

Cheers Connie, getting there slowly but surely, I can actually see some muscles coming back in my thighs where they used to be, my legs were getting scrawny from not being used, glad the muscle is coming back.

I'm going to take one photo of my legs every month from now on, and make them in to an animated gif to see the progression of muscle built up Very Happy

Log for today:

Apr 27th

Top speed 21.6 mph (flat cycle path)
Avg speed = 12.6 mph
Distance = 14.35 miles
Time 01:08:18

Pulse before ride = 62 bpm's
Pulse after ride = 98 bpm's 8:21pm
Pulse 10 minutes later = 86 bpm's 8:31pm
Pulse 20 minutes later = 82 bpm's 8:41pm
Pulse 60 minutes later = 80 bpm's 9:21pm

Total miles ridden = 519.31

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Fri May 02, 2008 7:46 pm Reply with quoteBack to top

The weather hasn't been great for the last few days, mostly windy up to 25 - 30mph at times and some heavy rain, but now the good weather is back gain, and the forecast looks good until at least next Tuesday.

Time to get back in the saddle and up the anti a bit, I extended my trip a bit more today to have a look what was along that way, I did my usual route, then cut back and rode along Cooden Drive in Bexhill, where I was surprised to actually find cycle lanes on that road, at the end of that road you branch off on to a nice back country road called Herbrand Walk, it's pretty quiet there with very little traffic, that road goes to Normans Bay and Pevensey, I got to a level crossing and turned back there, tomorrow, I will carry on past that point and go to Normans Bay or beyond, and hopefully do around a 25 - 30 miles round trip. I got some padded lycra cycling shorts yesterday, they made the ride a lot more comfortable, log for today:

Apr 28th + 29th + 30th + May 1st: No riding due to wind and rain

May 2nd

Top speed 21.0 mph (flat cycle path)
Avg speed = 12.8 mph
Distance = 21.22 miles
Time 01:38:47

Pulse before ride = 68 bpm's
Pulse after ride = 104 bpm's 7:59pm
Pulse 10 minutes later = 92 bpm's 8:09pm
Pulse 20 minutes later = 86 bpm's 8:19pm
Pulse 60 minutes later = 82 bpm's 8:59pm

Total miles ridden = 540.53

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Sat May 03, 2008 7:19 pm Reply with quoteBack to top

I didn't get a chance to do the longer trip to Normans Bay or Pevensey Bay today, the intention was there, unfortunately, so was the wind, I waited until 4:00pm when the wind was supposed to be down to 9mph, and waited, and waited, but it didn't drop, it's still blowing at up to 20mph as I type, local weather display a short while ago:

Image

The wind being what it was, I didn't fancy riding 12 miles or so back with it in my face, so I did my usual 12 mile route, I'll try again tomorrow when the wind is supposed to be 5 - 10mph again, log for today:

May 3rd

Top speed 21.7 mph (flat cycle path)
Avg speed = 12.6 mph
Distance = 12.04 miles
Time 57:07:6

Pulse before ride = 66 bpm's
Pulse after ride = 98 bpm's 7:39pm
Pulse 10 minutes later = 86 bpm's 7:49pm
Pulse 20 minutes later = 80 bpm's 7:59pm
Pulse 60 minutes later = 78 bpm's 8:39pm

Total miles ridden = 552.57

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Connie L. Gus
Moderator


Joined: 07 Oct 2005
Posts: 6416
Location: Somewhere over the rainbow


PostPosted: Sat May 03, 2008 9:37 pm Reply with quoteBack to top

I've experienced first hand what you are doing on your mountain bike SP. I just came back from a mountain bike ride. Man is that a lot of work. 21.7 mph is crazy. My guess is to turn 20 mph the cadence must be over one hundred. Those big tires eat up so much momentum its not funny. But what a ride; I'm going again today.

_________________
Mortar x8 Purple Flower Easter Egg
LISTEN TO ME WHAT DO YOU TAKE ME FOR ONE OF THOSE CHEAP CROOK OR WHAT -tobi donito
Closed lad accounts-a few, United Nations
LISTEN I CAN NOT TAKE YOUR SHIT ANY LONGER WE HAVE WHROTE A PETITION AGAINST YOU TO THE FBI WITH ALL OUR EVIDENCE YOU ARE INTO PROSTITUTION,DRUG DEALING, FORGERY, CREDIT CARDS FORGRY WESTEN UNION FALSIFICATION,DRUGING MEN,COMMETING MURDER, STEALING, DRUNCARD, ALL THIS WE HAVE THE EVIDENCE TO PROOF OUR CASE AGAINST YOU.-Johnson Hill
SafariI am not finding it any funny...Henry A., Lagos, Nigeria to Cotonou, Benin, WIMPed
Safari I am stranderd. Henry A. Lagos to Accra, WIMPed for 67 days.
* Help Keep Eater Running - Click here to donate
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Sat May 03, 2008 10:11 pm Reply with quoteBack to top

Not sure what the cadence was, I don't have that on my current computer, but I know I was going pretty quick, because it only took me 22 minutes to do the first 6 miles with the wind behind me, coming back in to the wind was a slog, the 6 miles home took me 35 minutes. Are you going to be doing more mountain biking from now on then, no doubt you prefer your road bike Very Happy

Quote:
Those big tires eat up so much momentum its not funny


You're not wrong, I was planning on getting some sort of slick or semi slick tyre for less rolling resistance, as I ride mostly on tarmac/paved surfaces, apart from on the route where I have to ride about 2 miles each way along the beach/pebbles, but I want something for riding off road trails during the summer months, so, yet again, went through all the tyres on Chain Reaction Cycles, it's damn hard picking tyres out, but I have to admit that I do like the look of these, good puncture protection, made for forests and faster than my current type of knobbly tyres on tarmac:

Continental Flow Protection

Image

This is the write up for them:
Quote:
Forests and forest paths are their turf. The Flow is your reliable companion for faster freeriding and cross country riding. A low profile centre tread for low rolling resistance, and one of the lightest 2.3" tyre constructions is the combination that paves the way on fire tracks, compacted mud and on any other harder surfaces.
The Flow will also give a fast ride on tarmac compared to more knobbly MTB tyre and so is ideal for riders who need performance both on and off road.


The technical stuff:

Quote:
26 x 2.3 Folding - All Black
Flow ProTection incorporates a foldable Kevlar bead, DuraSkin sidewall protection and long-wearing, puncture-resistant rubber compound.
3 Fabric Plies/180 tpi.


I will be ordering one of those for my back wheel next week, should speed me up a bit more and make it easier to do my planned longer trips Cool

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Sun May 04, 2008 8:32 pm Reply with quoteBack to top

I did my longest ride so far today, nearly 26 miles Cool

I continued on past the level crossing where I got to the other day, it's a really nice ride along a back road from there, extremely quiet, only saw about 6 cars along the way, the only bad thing about todays ride was the flys, millions of them hitting me in the face for most of the way there and back, my head was swarming with them when I got home, where they had all stuck to the sweat, poxy things.

Anyway, I eventually came to a roundabout where you turn left for Pevensey, I wasn't sure how much further it was as my bike computer battery went flat overnight, so itI reset it when I put a new battery in, only I set it to record kilometres instead of miles, so I didn't have a clue how far I had gone, I was going to turn back at the roundabout thinking that was far enough for the day, but I decided to carry on towards Pevensey, imagine my surprise about 4 minutes later, when I saw a large stone arch, I was there, rode through the arch and that was part of the outer wall of Pevensey castle, I rode around the area for a bit then made my way home, I shall try to do this same trip as often as possible now, and in a few weeks time, I will try an extend it to Eastbourne, which is a 40 mile round trip, log for today:

May 4th

Top speed 38.23 (KPH) - 23.76 (MPH) (flat cycle path & road)
Avg speed = 20.8 (KPH) - 12.93 (MPH)
Distance = 41.61 (KMS) - 25.85 MILES
Time 02:00:02

Pulse before ride = 60 bpm's
Pulse after ride = 104 bpm's 8:44pm
Pulse 10 minutes later = 92 bpm's 8:54pm
Pulse 20 minutes later = 88 bpm's 9:04pm
Pulse 60 minutes later = 80 bpm's 9:44pm

Total miles ridden = 578.42

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Wed May 07, 2008 8:13 pm Reply with quoteBack to top

Not had a chance to go out for the last couple of days, my legs were aching the following day after my last ride above, so I had a rest day, then I had to wait in for a plumber yesterday after the rubber joint on the soil pipe decided to fall away at the back of the building, sending all the waste in to the woman next doors rockery, in the end, the plumber phoned and couldn't get here until this afternoon Evil or Very Mad

I did slightly further than my longest ride the other day, I rode to Pevensey castle again, it was great going there, but quite strong diagonal/side and headwinds all the way back slowed me up at times, all the same, I enjoyed the ride, log for today:

May 5th + 6th: No riding, 1 rest day and 1 day wasted waiting for a plumber

May 7th

Top speed 26.7 mph (flat cycle path & road)
Avg speed = 12.8 mph
Distance = 26.54 miles
Time 02:03:56

Pulse before ride = 66 bpm's
Pulse after ride = 106 bpm's 8:37pm
Pulse 10 minutes later = 92 bpm's 8:47pm
Pulse 20 minutes later = 88 bpm's 8:57pm
Pulse 60 minutes later = 82 bpm's 9:37pm

Total miles ridden = 604.96

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Thu May 08, 2008 7:39 pm Reply with quoteBack to top

I was aching again from yesterdays ride, so rather than do anything to strenuous today, I though it would be a good idea to go to Alexandria park in Hastings for the first time since moving here, and ride around it a few times, just at a nice steady pace, in hindsight, it would have been less strenuous riding to Pevensey and back again.

Don't get me wrong, it's a beautiful park, it's bang smack in the middle of the town, it's 2.5 miles long with lakes and ancient woodland in there, but the hills in there are damn steep Shocked, I got to the entrance at the top of the park and the descent down the path was very steep, having not been there before, I assumed the park was going to be flat, far from it, anyway, I went down the path and around the edge of the park for a bit, then I went up quiet a dirt track in the dense wooded area, all I could see and hear were birds singing and the occasional squirrel running around, but not wanting to go up any more hills, I turned back, if I didn't know where I was, I could have sworn I was on a mountain track somewhere, it's all very nice, but you need to be fitter than I am to climb the hilly bits in there, so I headed out of it and went along the promenade for a bit instead, just to keep the legs working in preperation for another ride to Pevensey or beyond tomorrow, log for today:

May 8th

Top speed 23.9 mph (flat cycle path)
Avg speed = 11.9 mph
Distance = 9.60 miles
Time 48:08:6

Pulse before ride = 62 bpm's
Pulse after ride = 96 bpm's 7:51pm
Pulse 10 minutes later = 82 bpm's 8:01pm
Pulse 20 minutes later = 80 bpm's 8:11pm
Pulse 60 minutes later = 74 bpm's 8:51pm

Total miles ridden = 614.56

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Display posts from previous:      
Post new topicReply to topic


 Jump to:   



View next topic
View previous topic
You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot vote in polls in this forum



E-Mail Header Analysis


All Content © 2003 - 419Eater.com
Powered by phpBB © 2001, 2002 phpBB Group :S5: FI Theme :: All times are GMT